# SDR FDEA201006142093

- Difficulty date: June 14, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND MISSING SCREWS BOTTOM AFT FALSE SPAR CHORD RIGHT WING AT NR 8 SPOILER  FITTING CUT OUT DAMAGED WEB SECTION. TRIMMED LOWER CHORD DAMAGE. FABRICATED NEW WEB SECTION, NEW LOWER CHORD, & 2 ANGLES. HEAT TREATED PARTS IAW FASI ENG REPORT 2-37153-801 REV A, FABRICATED STRAP, 2 RADIUS FILLERS, & DOUBLER.  FABRICATED WEB REPAIR AND INSTALLED ALL REPAIR PARTS IAW DWG SR-57-038 REV C.
